# SDR 234TR0014

- Difficulty date: January 3, 2004
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,362 hours, 33,583 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: O-Ring
- Condition: Leaking
- Location: Ff Transmitter
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

WHEN SERVICING NR 2 ENGINE OIL, SMELLED FUEL.  FOUND FUEL FLOW TRANSMITTER LEAKING.  REPLACED 3 O-RINGS.  LEAK CHECKED OK PER MM 73-31-12.
